# SDR SCNA20240116012

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 61,575 hours, 33,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 84272 NRC00005: - - PERFORMED EMERGENCY LIGHT CHECK .FOUND RH FWD DOOR #1 EXTERIOR LIGHT,INTERIOR LWR AND UPPER EXIT LIGHTS INOP.NEEDS BATTERY PACK. - - RESOLUTION: REMOVED AND REPLACED BATTERY PACK FOR RH FWD DOOR #1 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-06. OPS CHECK GOOD.
